# SDR SWAA2022030902696

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR BEAM STA 986 RBL 55-LBL 55; UPPER FLANGE IS CORRODED ON TOP AND BOTTOM SIDES. / ACCOMPLISHED STA 986.5 FLOOR BEAM UPPER HORIZONTAL TEE CAP SPLICE REPAIR I.A.W. E.A. 1-A53-7848 REV - P/N 147A5506-8
